# SDR K11A2024121300296

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 64,321 hours, 38,743 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2001141
- Part serial: 2297
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP INDICATED AN ASYMMETRY, LEFT NEEDLE AT 9 O’CLOCK AND RIGHT NEEDLE AT 8 O’CLOCK WHEN SELECTING FLAPS 1, FLAPS WOULD NOT MOVE. THE FLAPS LOCKED OUT. DECLARED AN EMERGENCY COMPLETED THE QRH 4.35. WE WERE ABLE TO USE ALTERNATE FLAP EXTENSION TO FLAPS 2.   PERFORMED OPS CHECK OF POSITION INDICATOR IAW B737 AMM 27-58-41, OPS CHECK GOOD. PERFORMED OPS CHECK OF FLAP ASYMMETRY IAW B737 AMM 27-51-00, PERFORMED GVI IAW B737 AMM 57-05-03 OF FLAP SYSTEM, NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD AT THIS TIME. PER COMPANY REQUEST R&R FLAP INDICATOR IAW B737 AMM 27-58-41 OPS CHECK GOOD AT THIS TIME.
